Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic extensions of differentiable functions defined in closed sets


Author: Hassler Whitney
Journal: Trans. Amer. Math. Soc. 36 (1934), 63-89
MSC: Primary 26B05
MathSciNet review: 1501735
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B05

Retrieve articles in all journals with MSC: 26B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501735-3
PII: S 0002-9947(1934)1501735-3
Article copyright: © Copyright 1934 American Mathematical Society